# SDR SWAA2019071935052

- Difficulty date: June 2, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 41,731 hours, 24,954 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Part number: 46A9401U39
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL SPLICE STRAP HAD CORROSION AT BS. 887.  R&R SPLICE STRAP PER SRM.
